# SDR C77A20151013005

- Difficulty date: October 11, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N614CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000205
- Aircraft time: 21,536 hours, 12,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17014734001
- Condition: Corroded
- Location: Fuselage
- Part time: 10,506 hours, 6,063 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CABIN FLOOR, LT PANEL SUPPORT PN 170-14734-001 AT FRAME 18 Y=-749.3, X=5323, Y= -749.  R & R CROSS FRAME 18, LT FLOOR PANEL SUPPORT IAW SRM 51-41-01 & 51-43-01 ON WO 19451471E3 IAW EO E175-5300-124 REV IR, WO 1965353.
